Tohoku Mathematical Journal

On the central limit theorem for lacunary trigonometric series

Shigeru Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 20, Number 3 (1968), 289-295.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243136

Digital Object Identifier
doi:10.2748/tmj/1178243136

Mathematical Reviews number (MathSciNet)
MR0238017

Zentralblatt MATH identifier
0174.10103

Subjects
Primary: 42.05
Secondary: 60.00

Citation

Takahashi, Shigeru. On the central limit theorem for lacunary trigonometric series. Tohoku Math. J. (2) 20 (1968), no. 3, 289--295. doi:10.2748/tmj/1178243136. https://projecteuclid.org/euclid.tmj/1178243136


Export citation

References